Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

History of migraine, have regular bouts of headache followed by vomiting with profuse sweating, dry heaving, terrible stomach pains, had taken midol. What could this be?

yesterday afternoon about 8.00PM I Had a small headache it hurt in my forehead , it was very hot tht day too. so i shook it off thinking i only the heat.i get migranes frequently so i did my usual and went to bed in a dark room. got no sleep it felt as if my head was heavy making the pain much worse on my left side. i later about 9.00 went out to the living room to take a midol the only pain killer sleep aid available. Usually advil liquid gells work effectively and fast. had eatin tocas prior to the headache. But later my headache just got worse. I Ended up vomiting with lots of sweat feeling extremel hot/freezing do to sweat.and dry heaving awhile after with terrible stomach pains. finally pasted out bout 3.00 am. BUT what concerns me is this happens bout every 3-4 months recently, these spells are different then my normal migranes. and i woke up this morning to the same headache but managed to take a midol and now its gone? But i still feel not quite right. ANY HELP would be appreciated. thank you
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
In Migraine cupping therapy at certain points is very much beneficial. so go for cupping therapy. hope you will get satisfactory relief.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor